# SDR JJBA20150309010

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 33,921 hours, 46,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING UNDERSIDE SKIN DURING MX.  LOCATED BETWEEN YW 444.00 & YW 457.00.  EXACT DAMAGE, THE 45" IS FROM OTBD EDGE OF LOWER SKIN TO DENT.  THE 8" IS FROM AFT EDGE OF LOWER SKIN TO DENT.  THE 13" IS FROM FWD EDGE OF LOWER SKIN TO DENT.  THE DENT HAS A MAX DEPTH OF 0.074", THE DEEPEST GOUGE WITHIN THE DENT IS 0.083".  THERE IS ONE DENT THAT HAS 4 GOUGES WITHIN THE ONE DENT.  THE STRINGERS INSIDE THE WING ARE BONDED. NO RIVET LINE.  THE RIBS IN WING AT DAMAGE LOCATION DO NOT ATTACH TO SKIN.
